# SDR USAA200509002

- Difficulty date: September 15, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- Aircraft time: 55,637 hours, 42,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK EXTENDING FROM UNDER A PREVIOUS REPAIR AT STA 727E - 747 STRINGER 23L.  REMOVED REPAIR DOUBLER, FABRICATED NEW DOUBLER AND FILLERS AND INSTALLED REPAIR PER SRM 53-00-01 FIG 201.
